Tags

Type your tag names separated by a space and hit enter

[Fatal flecainide intoxication in a 17-year-old girl].
Anaesthesist. 2018 05; 67(5):359-361.A

Abstract

A 17-year-old girl was found vomiting and somnolent at home and was taken to a hospital. The girl initially presented with ventricular tachycardia with broad QRS complexes which was very difficult to control. During the course a subsequent cardiogenic shock developed and despite exhaustion of all therapeutic options the fatal outcome could not be averted. The medicolegal autopsy revealed no evidence of any form of violence but the signs of medical treatment. Furthermore, no pathology of internal organs was detected. The toxicological analyses revealed a lethal intoxication with flecainide as the cause of death. The investigations of the police indicated that the girl took flecainide in suicidal intention.

Authors+Show Affiliations

Institut für Rechtsmedizin, Universitätsmedizin Greifswald, Kuhstraβe 30, 17489, Greifswald, Deutschland. martin.dokter@uni-greifswald.de.Institut für Rechtsmedizin, Universitätsmedizin Greifswald, Kuhstraβe 30, 17489, Greifswald, Deutschland.Klinik für Kinder- und Jugendmedizin, Dietrich-Bonhoeffer-Klinikum Neubrandenburg, Neubrandenburg, Deutschland.Institut für Rechtsmedizin, Universitätsmedizin Greifswald, Kuhstraβe 30, 17489, Greifswald, Deutschland.Institut für Rechtsmedizin, Universitätsmedizin Greifswald, Kuhstraβe 30, 17489, Greifswald, Deutschland.

Pub Type(s)

Case Reports
Journal Article

Language

ger

PubMed ID

29594407

Citation

Dokter, M, et al. "[Fatal Flecainide Intoxication in a 17-year-old Girl]." Der Anaesthesist, vol. 67, no. 5, 2018, pp. 359-361.
Dokter M, Talarico G, Armbrust S, et al. [Fatal flecainide intoxication in a 17-year-old girl]. Anaesthesist. 2018;67(5):359-361.
Dokter, M., Talarico, G., Armbrust, S., Below, E., & Bockholdt, B. (2018). [Fatal flecainide intoxication in a 17-year-old girl]. Der Anaesthesist, 67(5), 359-361. https://doi.org/10.1007/s00101-018-0434-5
Dokter M, et al. [Fatal Flecainide Intoxication in a 17-year-old Girl]. Anaesthesist. 2018;67(5):359-361. PubMed PMID: 29594407.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Fatal flecainide intoxication in a 17-year-old girl]. AU - Dokter,M, AU - Talarico,G, AU - Armbrust,S, AU - Below,E, AU - Bockholdt,B, Y1 - 2018/03/28/ PY - 2017/08/31/received PY - 2018/03/10/accepted PY - 2018/03/08/revised PY - 2018/3/30/pubmed PY - 2019/10/28/medline PY - 2018/3/30/entrez KW - Antiarrhythmic KW - Class-Ic KW - Intoxication KW - Suicide KW - Ventricular tachycardia SP - 359 EP - 361 JF - Der Anaesthesist JO - Anaesthesist VL - 67 IS - 5 N2 - A 17-year-old girl was found vomiting and somnolent at home and was taken to a hospital. The girl initially presented with ventricular tachycardia with broad QRS complexes which was very difficult to control. During the course a subsequent cardiogenic shock developed and despite exhaustion of all therapeutic options the fatal outcome could not be averted. The medicolegal autopsy revealed no evidence of any form of violence but the signs of medical treatment. Furthermore, no pathology of internal organs was detected. The toxicological analyses revealed a lethal intoxication with flecainide as the cause of death. The investigations of the police indicated that the girl took flecainide in suicidal intention. SN - 1432-055X UR - https://www.unboundmedicine.com/medline/citation/29594407/[Fatal_flecainide_intoxication_in_a_17_year_old_girl]_ L2 - https://dx.doi.org/10.1007/s00101-018-0434-5 DB - PRIME DP - Unbound Medicine ER -